# SDR RAIA00109009

- Difficulty date: September 21, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 12,627 hours, 13,850 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: VF10347
- Part serial: 3307
- Condition: Broken
- Part time: 12,620 hours, 13,841 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5388-RIC-#1 COMMUNICATIONS SYSTEM INOPERATIVE AFTER BIRD STRIKE. MAINTENANCE REMOVED AND REPLACED #1 COM ANTENNA AND FOUND NO DAMAGE TO FUSELAGE.
